# SDR WX0A2021030373652

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 45,498 hours, 29,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WALL LIGHT EMERGENCY SIGN COVER BOTTOM LEFT & RIGHT COVER TABS BROKEN / REMOVED AND REPLACED RH BOTTOM LEFT & RIGHT WALL LIGHT EMERGENCY SIGN COVER IAW AMM 33-51-13-000-001-A & 33-51-13-400-001-A. THIS CLEARS M313 CONTROL # 05330001
